Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
katy89

Last Pill Tomorrow...

So, 4 months of 30mgpd accutane and I have come down to my last dose tomorrow. It seems weird that I'm giving it up, its brought me a rollercoaster of emotions and it seems like I'm going back to 'normal', even though you never knew what normal was before because of your acne.

I still have active pimples on my face, but not many at all. I'm starting Uni and people are actually talking to me and wanting me on a night out with them. Its weird.

So this is the end...

Good luck to all of you who are taking this drug, I hope it works for you. Hopefully Mine will be all gone in the next month or so.

I'll be back on here from time to time, when I get my laptop it should be more regular.

Acne.org has been of great support and I thank everyone who helped me through it.

Katy

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×